# SDR 96ZZZX3335

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Gear
- Part number: 2102064
- Condition: Worn
- Location: Governor
- Component: Woodward, D210688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INPSECTION, DRIVE GEAR SPLINE WAS FOUND WORN BEYOND REPAIR.  PART HAS BEEN SCRAPPED.
